MathSciNet Relay Station
MathSciNet bibliographic data
MR1697607 (2000j:46128) 46L65 (16W35 17B37 46L55 81R50)
Wang, Shuzhou Ergodic actions of universal quantum groups on operator algebras. Comm. Math. Phys. 203 (1999), no. 2, 481–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement